×

zbMATH — the first resource for mathematics

Invariance principle for a class of weakly dependent random fields. (Russian, English) Zbl 1083.60043
Vestn. Mosk. Univ., Ser. I 2004, No. 4, 24-30 (2004); translation in Mosc. Univ. Math. Bull. 59, No. 4, 24-29 (2004).
The author presents a proof of a central limit theorem for a class of random fields. It is assumed that the fields are determined by covariational inequalities for the Lipschitz functions which are connected with the field elements.
MSC:
60G60 Random fields
Keywords:
limit theorem
PDF BibTeX XML Cite